# SDR ASOA200900823

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 22,195 hours, 18,515 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRU 2 WOULD SPIKE TO 100A AND A HEAVY ELECTRICAL (BURNING) SMELL WOULD FOLLOW.  FLT 5297 DEL 24 MINS.
